RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1944, Volume 8, Issue 3, Pages 139–142 (Mi izv3723)  

This article is cited in 1 scientific paper (total in 1 paper)

A new proof of a theorem concerning simple rings

A. Tihomirov


Full text: PDF file (757 kB)

Bibliographic databases:
Received: 23.10.1943

Citation: A. Tihomirov, “A new proof of a theorem concerning simple rings”, Izv. Akad. Nauk SSSR Ser. Mat., 8:3 (1944), 139–142

Citation in format AMSBIB
\Bibitem{Tih44}
\by A.~Tihomirov
\paper A new proof of a theorem concerning simple rings
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1944
\vol 8
\issue 3
\pages 139--142
\mathnet{http://mi.mathnet.ru/izv3723}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=11072}
\zmath{https://zbmath.org/?q=an:0060.07801}


Linking options:
  • http://mi.mathnet.ru/eng/izv3723
  • http://mi.mathnet.ru/eng/izv/v8/i3/p139

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Kurosh, “Multioperator rings and algebras”, Russian Math. Surveys, 24:1 (1969), 1–13  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:111
    Full text:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020